# SDR AALA20150820001

- Difficulty date: August 19, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N491AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49684
- Aircraft time: 75,215 hours, 39,736 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB TAIL COMPARTMENT OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED CARS 0930 & 26-96-11.  FOUND LEAK AT RT DUCT.  RE-FLANGED & RESEATED DUCTS.  PERFORMED OPERATIONAL CHECKS.  SYS CHECKED NORMAL.
